MathSciNet Relay Station
MathSciNet bibliographic data
MR902531 (88h:20011) 20C15
Gluck, David Primes dividing character degrees and character orbit sizes. Proc. Amer. Math. Soc. 101 (1987), no. 2, 219–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement